Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Inflamed muscle on the knee cap. Painful walking. Any advice?

AM AN rN. HAD SYNVISC BEFOR 2 TIMES. THIS IST OF 3.. NOW HAVE MUSCLE INFLAMED TO LIKE A HRD BALL ABOVE THE KNEE CAP.. VERY PAIN FUL TO WALK ,, CALLED ORTHO MAN. AND AM AWARE OF SIDE EFFECTS BUT THIS IS DIFFERENT. CANNOT PUT WEIGHTON LEFT LEG. AM ICEING IT AND WRAPPING.. NEXT APP IS ON THURS ONE WEEK AFTER IST.. THIS IS VERY PAIN FUL BUT GUT SAYS DONT CONTIUNE WITH THE LAST TWO.. HE INJECTED IT DIFFERENTLY TIS TIME AND DID NOT HUR GOING IN.. THOUGHTS PLEASE AND THANKS.. AN I AM NOT UNREALISTIC AND JUST GO WITH THE FLOW. THANK TERY
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello,
Thanks for writing to us

Try to avoid putting weight on your knee.
Ice your knee for 20-30 minutes every 3-4 hours for 2-3 days, or until the pain is gone.
Use an elastic bandage, straps, or sleeves to give your knee extra support.
Elevate your knee on a pillow when you're sitting or lying down.
Nonsteroidal anti-inflammatory drugs (NSAIDs), like Advil, Aleve, or Motrin, will help with pain and swelling.
Practice stretching and strengthening exercises if your doctor recommends.
Get arch supports for your shoes

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Orthopaedic Surgeon Dr. Vaibhav Gandhi's  Response
Hello,
Thanks for writing to us,

Till time take rest, ice fomentation to continue,take analgesic.
Knee support like knee cap will be helpful,physiotherapy like USG and TENS will help.
Synvisc injection can lead to swelling you need strict limb elevation with some medication like trypsin and chymotrypsin.
Rule out knee infection .

I hope that I have answered your query. Let me know if I can help you further. Take care
Answered: Tue, 27 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor